Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 705197, 11 pages
http://dx.doi.org/10.1155/2012/705197
Research Article

Existence of Traveling Fronts in a Food-Limited Population Model with Spatiotemporal Delay

1College of Mathematics and Information Science, Xianyang Normal University, Xianyang, Shaanxi 712000, China
2Department of Mathematics, Xidian University, Xi’an, Shaanxi 710071, China

Received 25 August 2012; Accepted 23 October 2012

Academic Editor: Wan-Tong Li

Copyright © 2012 Hai-Qin Zhao and San-Yang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Gourley and J. W.-H. So, “Dynamics of a food-limited population model incorporating nonlocal delays on a finite domain,” Journal of Mathematical Biology, vol. 44, no. 1, pp. 49–78, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. A. Gourley, “Wave front solutions of a diffusive delay model for populations of Daphnia magna,” Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1421–1430, 2001. View at Publisher · View at Google Scholar
  3. J. Wu and X. Zou, “Traveling wave fronts of reaction-diffusion systems with delay,” Journal of Dynamics and Differential Equations, vol. 13, no. 3, pp. 651–687, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. A. Gourley and M. A. J. Chaplain, “Travelling fronts in a food-limited population model with time delay,” Proceedings of the Royal Society of Edinburgh A, vol. 132, no. 1, pp. 75–89, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Fenichel, “Geometric singular perturbation theory for ordinary differential equations,” Journal of Differential Equations, vol. 31, no. 1, pp. 53–98, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Canosa, “On a nonlinear diffusion equation describing population growth,” International Business Machines Corporation, vol. 17, pp. 307–313, 1973. View at Google Scholar · View at Zentralblatt MATH
  7. Z.-C. Wang and W.-T. Li, “Monotone travelling fronts of a food-limited population model with nonlocal delay,” Nonlinear Analysis. Real World Applications, vol. 8, no. 2, pp. 699–712, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z.-C. Wang, W.-T. Li, and S. Ruan, “Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays,” Journal of Differential Equations, vol. 222, no. 1, pp. 185–232, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Ashwin, M. V. Bartuccelli, T. J. Bridges, and S. A. Gourley, “Travelling fronts for the KPP equation with spatio-temporal delay,” Zeitschrift für Angewandte Mathematik und Physik, vol. 53, no. 1, pp. 103–122, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. A. Gourley, “Travelling front solutions of a nonlocal Fisher equation,” Journal of Mathematical Biology, vol. 41, no. 3, pp. 272–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Ou and J. Wu, “Persistence of wavefronts in delayed nonlocal reaction-diffusion equations,” Journal of Differential Equations, vol. 235, no. 1, pp. 219–261, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH